# SDR AALA202010209012

- Difficulty date: October 17, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 27,312 hours, 11,176 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT REPORTS R1 DOOR IS STILL DIFFICULT TO ARM, GIRT BAR FASTENERS NEED ADJUSTMENT.  ADJUSTED AND LUBRICATED GIRT BAR AS REQUIRED, PER AMM 25-61-00.
